# SDR 99ZZZX543

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N475CA
- Make and model: Mtsbsi MU2B26
- Aircraft serial: 319
- System (JASC): 7600 · Engine Controls
- Part: Control Cable
- Part number: 016A43015261
- Condition: Frayed
- Location: Rt Engine
- Part time: 2,536 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500-HOUR MANUFACTURER'S INSPECTION, FOUND RIGHT ENGINE POWER LEVER CABLE FRAYED AT LOWER AFT PULLEY CLUSTER AT FS 5300.
